default-icon
Medicine enquiry
My husband is taking revital daily supplement everyday. Recently one of my friend told me it has side effects n I shouldn't take it without consulting doctor. I want to whether I should discontinue it? If nt den wt are d side effects?
84 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi as such there are minimal or least side effects .. but on a note supplement all vitamins naturally through food or diet to have healthy life..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.